Results 1 to 2 of 2
hi guy,I have a question,please help me!
  1. #1
    mikemikeee is offline New Member
    Join Date
    May 2018
    Posts
    1

    Default hi guy,I have a question,please help me!

    Hello everyone!

    I'm In need of advice on everything to do withdrawal as no one including my psychiatrist or doctor have been able to help nor have they been telling me what I need to hear when it comes to tapering off. I have been suffering with a chronic illness from 2011 and as the doctors didn't initially know what was wrong the psychiatrist put me on 40mg - never really noticed if it did anything anyway. This year I have decided to come off as I didn't even need them in the first place. Last year I went from 40 to 20mg and for about 5 weeks had really bad depersonalisation - didn't know if it was from the tablets or from my health issues but it subsided after a period of time. For most of this year I have been on 20mg and felt fine on it. In April I went down to 10mg and about 12 days later I started to feel increasingly dizzy to the point where I felt like I was swaying unable to do anything. I went up to 15mg for 2 weeks it didn't do anything, then 15mg one day, 20mg the next day, 15mg next etc, again no difference and now back up to 20mg and have been for over a month and not even my regular dose of 20mg has made the dizziness subside. Does that mean that it's not related to the antidepressants? Because I read somewhere that reinstatement sometimes doesn't work. I did updose quite rapidly about 3 weeks from initial reduction hence why I am confused why the updose didn’t work and I am therefore questioning whether this dizziness is even from the lexapro. Sorry to ramble on, could the reduction of been to fast and that's why I'm so dizzy (I am chronically dizzy literally everyday, it's only better when I lie down). Is it possible to have just the one symptom if it is truly a withdrawal symptom? I am at a loss. Saw my doctor he claims it's not from the tablets, also saw the chiropractor and he said its probably not from my back. Also never had dizziness as a symptom with my health issues it's just appeared out of nowhere. Also feel quite foggy, sleepy and a bit headachey at times.


    I've been on 20mg steady for over a month and still no relief. Can lexapro reduction affect the balance system? I'm scheduled to get an MRI as my psychiatrist and doctor don't know what's wrong. So it's either the reduction or from the Lyme/ gut issues.

    I read somewhere that these symptoms from protracted withdrawal don't subside for some people even after 5 years, is this true? This is so frightening!

    In need if some hopeful advice.
    Thank you.

  2. #2
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    193

    Default

    Hey mike
    I don’t have much advise but I don’t think the 5yr thing is true. 10yrs sho I was on lexapro for 4 months on 20mg (1st 2 months was 10mg)I stopped CT because it was making my stomach hurt a lot. I though it would get better but it didn’t. The first 3 weeks wasn’t easy and I wasn’t on them long at all. But every day got better and I felt good.

    I’m glad you’re getting an MRI. At least this way you can rule other things out.
    Sorry couldn’t help much more

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22